# SDR KCSA201702101004

- Difficulty date: February 10, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N744CK
- Make and model: Boeing 747446
- Aircraft serial: 26353
- Aircraft time: 91,935 hours, 17,383 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Access Panel
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD MID FLAP UPPER SURFACE APPROX. 30 INCHES INBD AND 18 INCHES FROM BOTTOM EDGE HAS DAMAGED FASTENERS.
